# SDR SWAA2025092215809

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 61,738 hours, 31,935 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING UPPER TRAILING EDGE SHELF PANEL BETWEEN #5 &#6 SPOILER LOWER CENTER SUPPORT BRACKET CRACKED<[01] REMOVED AND REPLACED L/H WING TRAILING EDGE SUPPORT WEB BRACKET P/N 115A2982-9 ON UPPER FIXED PANEL PER AMM 20-50-11 AND SRM 51-10-02 PARAGRAPH 9 REPAIRABLE BY REPLACEMENT.
